Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I am sure this had been asked many times, but i could't find it anywhere. Is it akay to use BP and Accutane at the same time. Also is it neccissary. I am going on 10mg per day. I am kind of frightend after reading some posts and other random stuff. You see i Have very mild acne now, but the derm gave me accutane to get rid of a few blackheads around my nose. I am not sure about the whole thing.

Any help or advice is greatly appreciated.

Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×